# SDR AALA200800305

- Difficulty date: February 12, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N695AN
- Make and model: Boeing 757223
- Aircraft serial: 26975
- Aircraft time: 43,731 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: P4010051112
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - EMERGENCY LIGHTS AT SEAT ROWS 26 TO 32 AND EXIT IDENTIFIERS AT LEFT AND RIGHT NUMBER FOUR DOORS INOPERATIVE.  REPLACED CONTROL MODULE AT STATION 1480 FOR EMERGENCY LIGHTS AT SEAT ROWS 26 TO 32 AND EXIT IDENTIFIERS AT LEFT AND RIGHT NUMBER FOUR DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
